Users Online: 935 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login 
 
CASE REPORT
Year : 2012  |  Volume : 28  |  Issue : 3  |  Page : 368-370

Midazolam-induced acute dystonia reversed by diazepam


1 Department of Pediatric Neurology, Mersin University School of Medicine, Mersin, Turkey
2 Department of Pediatric Intensive Care, Mersin University School of Medicine, Mersin, Turkey

Correspondence Address:
Mustafa Komur
Department of Pediatric Neurology, Mersin University School of Medicine, 33060 Zeytinlibahce, Mersin
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0970-9185.98346

Rights and Permissions

Midazolam can induce acute dystonia in childhood. We report the development of acute dystonia in a 6-year-old girl after receiving midazolam as a sedative. Dystonic contractions persisted despite flumazenil and biperiden lactate injections and the patient was treated with diazepam. Acute dystonia was rapidly abolished after the administration of diazepam intravenously. Diazepam may be an effective treatment option in patients who are unresponsive to flumazenil.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1647    
    Printed88    
    Emailed0    
    PDF Downloaded312    
    Comments [Add]    
    Cited by others 1    

Recommend this journal